# SDR SWAA2022021636508

- Difficulty date: May 11, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 20,798 hours, 9,064 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO FWD BULKHEAD PANEL 142NW LOWER CAP STRIP CRACKED / RECEIVED NEW AFT CARGO BULKHEAD PANEL 152NW LWR CAP STRIP SI #7253171; PO #687608. STEP TO BE INSTALLED ON SA-M 55S 57305U 5/12/18
